# SDR MASA2010063000710

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,162 hours, 12,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR RIGHT AC PACK PRODUCES SMOKE AND SULFUR ODOR.  VALVE P/N GG670-95010-3 ON REQ TO TUS FOR RON.  REMOVED AND REPLACED TEMP CONTROL VALVE, NO FIX.  R2 ACM.
